# SDR SWIA201125393

- Difficulty date: January 3, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 19,958 hours, 12,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD EMERGENCY LIGHT IS OUT.  (FLT 6285)  RELAMPED EMERGENCY LIGHT.
